# SDR SWAA2021090703409

- Difficulty date: August 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF HFEC INSPECTION; FOUND #4 BEAM TO BE CRACKED COMMON TO THE FORWARD SERVICE DOOR ; / [01] FWD SERVICE DOOR #4 BEAM REPAIRED ON CUSTOMER RO NO: P0670359-1; JOB NUMBER: 541772 SENT OUT ON CCN: TTG8Q0061FYA.; [02] VERIFIED FWD SERVICE DOOR #4 BEAM REPAIRED ON CUSTOMER RO NO: P0670359-1; JOB NUMBER: 541772 SENT OUT ON CCN: TTG8Q0061FYA.
